`a`
Evolution Equations and Control Theory (EECT)
 

Degeneracy in finite time of 1D quasilinear wave equations II
Pages: 615 - 628, Issue 4, December 2017

doi:10.3934/eect.2017031      Abstract        References        Full text (233.5K)           Related Articles

Yuusuke Sugiyama - Department of Mathematics, Tokyo University of Science, Kagurazaka 1-3, Shinjuku-ku, Tokyo 162-8601, Japan (email)

1 W. F. Ames and R. J. Lohner, Group properties of $u_{t t}=[f(u)u_x]_x $, Int. J. Non-linear Mech., 16 (1981), 439-447.       
2 A. Bressan and Y. Zheng, Conservative solutions to a nonlinear variational wave equation, Comm. Math. Phys., 266 (2006), 471-497.       
3 G. Chen and Y. Shen, Existence and regularity of solutions in nonlinear wave equations, Discrete Contin. Dyn. Syst. series A, 35 (2015), 3327-3342.       
4 R. T. Glassey, J. K. Hunter and Y. Zheng, Singularities of a variational wave equation, J. Differential Equations, 129 (1996), 49-78.       
5 R. T. Glassey, J. K. Hunter and Y. Zheng, Singularities and oscillations in a nonlinear wave variational wave equation, Singularities and oscillations, The IMA Volumes in Mathematics and its applications, 91 (1997), 37-60.       
6 T. J. R. Hughes, T. Kato and J. E. Marsden, Well-posed quasi-linear second-order hyperbolic systems with applications to nonlinear elastodynamics and general relativity, Arch. Ration. Mech. Anal., 63 (1977), 273-294.       
7 J. L. Johnson, Global continuous solutions of hyperbolic systems of quasilinear equations, Bull. Amer. Math. Soc., 73 (1967), 639-641.       
8 K. Kato and Y. Sugiyama, Blow up of solutions to second sound equation in one space dimension, Kyushu J. Math., 67 (2013), 129-142.       
9 S. Klainerman and A. Majda, Formation of singularities for wave equations including the nonlinear vibrating string, Comm. Pure Appl. Math., 33 (1980), 241-263.       
10 L. D. Landau and E. M. Lifshitz, Fluid Mechanics, Course of Theoretical Physics, Vol. 6, Addison-Wesley Publishing Co., Inc., Reading, Mass., 1959.       
11 P. D. Lax, Development of singularities of solutions of nonlinear hyperbolic partial differential equations, J. Math. Phys., 5 (1964), 611-613.       
12 H. Lindblad, Global solutions of quasilinear wave equations, Amer. J. Math., 130 (2008), 115-157.       
13 R. C. MacCamy and V. J. Mizel, Existence and nonexistence in the large of solutions of quasilinear wave equations, Arch. Ration. Mech. Anal., 25 (1967), 299-320.       
14 A. Majda, Compressible Fluid Flow and Systems of Conservation Laws in Several Space Variables, Springer, Appl. Math. Sci., 1984.       
15 R. Manfrin, A note on the formation of singularities for quasi-linear hyperbolic systems, SIAM J. Math. Anal., 32 (2000), 261-290.
16 M.-Y. Qi, On the Cauchy problem for a class of hyperbolic equations with initial data on the parabolic degenerating line, Acta Math. Sinica, 8 (1958), 521-529.       
17 Y. Sugiyama, Global existence of solutions to some quasilinear wave equation in one space dimension, Differential Integral Equations, 26 (2013), 487-504.       
18 Y. Sugiyama, Degeneracy in finite time of 1D quasilinear wave equations, SIAM J. Math. Anal., 48 (2016), 847-860.
19 Y. Sugiyama, Large time behavior of solutions to 1D quasilinear wave equations, RIMS Kôkyûroku Bessatsu, B63 (2017), 113-123.
20 K. Taniguchi and Y. Tozaki, A hyperbolic equation with double characteristics which has a solution with branching singularities, Math. Japonica, 25 (1980), 279-300.       
21 M. E. Taylor, Pseudodifferential Operators and Nonlinear PDE, Birkhauser Boston, 1991.       
22 M. K. Yagdjian, The Cauchy Problem for Hyperbolic Operators. Multiple Characteristics, Micro-Local Approach, Akademie Verlag, 1997.       
23 M. Yamaguchi and T. Nishida, On some global solution for quasilinear hyperbolic equations, Funkcial. Ekvac., 11 (1968), 51-57.       
24 N. J. Zabusky, Exact solution for the vibrations of a nonlinear continuous model string, J. Math. Phys., 3 (1962), 1028-1039.       
25 P. Zhang and Y. Zheng, Rarefactive solutions to a nonlinear variational wave equation of liquid crystals, Comm. Partial Differential Equations, 26 (2001), 381-419.       
26 P. Zhang and Y. Zheng, Singular and rarefactive solutions to a nonlinear variational wave equation, Chinese Ann. Math. Series B, 22 (2001), 159-170.       
27 P. Zhang and Y. Zheng, Weak solutions to a nonlinear variational wave equation, Arch. Ration. Mech. Anal., 166 (2003), 303-319.       

Go to top